# SDR SWAA2022080929851

- Difficulty date: July 16, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE IS CRACKED. / [01] REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER AMM 53-11-02/401;[02] C/W
